# SDR RAIA00202084

- Difficulty date: February 26, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 30,208 hours, 30,385 cycles
- System (JASC): 2760 · Drag Control System
- Part: Stall Warning
- Part number: 45150560
- Part serial: 363
- Condition: Inoperative
- Part time: 4,275 hours, 4,359 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5589-STL- DURING TAXI, ALPHA PROBE POPPED CIRCUIT BREAKER. MAINTENANCE REMOVED AND REPLACED THE ALPHA PROBE, OPS CK OK.
